# SDR SWAA2014010223745

- Difficulty date: January 2, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 40,140 hours, 22,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 33500007
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD EEPLS LIGHT MISSING AT ROW 1.  INSTALLED EEPLS IAW DRAWING.
